User Tag List

Results 1 to 7 of 7

Thread: please help

  
  1. #1
    Junior Member Achievements:
    3 months registered500 Experience PointsTagger First Class
    Awards:
    Activity Award
    skyblue's Avatar

    Join Date
    Dec 2011
    Posts
    12
    Country
    UK
    Gender
    Female

    Help Balloon please help

    hi all

    please help think im going mad.... just had thyroxine upped to 75mgs after feeling like poo, 3 weeks ago, felt great for the 1st week, dont know if it was in my head...

    but for the last 2 weeks have had everything going, since i came back from my hols, walking in the lake district, i have had a hoarse voice, sore throat, aches,... but my mood is worse shouting, then crying, irritable, just dont feel like me anymore, dont want to go to work as i feel exhausted, but then i think is it cause i dont feel well,.
    has anyone else experienced feeling like this, not sure if i should go back to docs or give tabs a bit longer, just feel numb, like im going through the motions...

    any help really appreciated

    sky xx

  2. #2
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    i need more info!
    first week you were feeling good with 75mg? or you had different dosage and now it's 75?
    do you have lab results

  3. #3
    Junior Member Achievements:
    3 months registered500 Experience PointsTagger First Class
    Awards:
    Activity Award
    skyblue's Avatar

    Join Date
    Dec 2011
    Posts
    12
    Country
    UK
    Gender
    Female
    Hi i dont no my results.. i started on 25mgs when i was diagnosed oct 2011.. then upped to 50mgs after afew months.. then 3 weeks ago upped to 75mgs i had been feeling unwell so was pleased when they upped it felt ok for the first week..now back to tierd etc..dont even have the energy to dry myself after a bath...do i need to give it more time

    skyblue

  4. #4
    Member Achievements:
    Tagger First ClassOverdrive1 year registered1000 Experience Points
    salta's Avatar

    Join Date
    Sep 2012
    Posts
    55
    Country
    Australia
    Gender
    Female
    It looks as though the meds aren't working for you - the way they should. Sometimes this happens when you change the dosage or meds, your body needs to adjust. Give it some more time, if you it doesn't work go back to the do and tell him/ her. Or try another medication like armour if you haven't already tried it, ask him to prescribe it for you, apparently more people are happier with it than just plain old thyroxine (T4 only meds).

  5. #5
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    give it week or two, you said you have been good for one week so that dosage might be too much.
    let me give you example:
    your tsh is let's say 6 and your taking 50mg, 3weeks ago tsh is 5.5. your dosage gets stronger at 75, next week tsh rapidly falls to normal lever like 4, but during this next 2 weeks tsh goes further below, like 2 and thats why your feeling bad.
    also it can be like this tsh is just going up form 6 to 7 etc and you need even bigger dosage.
    you can't know without blood test.
    according to our simptoms it could be HIPO.

  6. #6
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    Quote Originally Posted by skyblue View Post
    Hi i dont no my results.. i started on 25mgs when i was diagnosed oct 2011.. then upped to 50mgs after afew months.. then 3 weeks ago upped to 75mgs i had been feeling unwell so was pleased when they upped it felt ok for the first week..now back to tierd etc..dont even have the energy to dry myself after a bath...do i need to give it more time

    skyblue
    @skyblue , like @salta said it seems like your medication is not working for you. Did you make any changes in the routine like taking it with or without food? Or consuming milk with an hour of taking medication? These sort of things can potentially block absorption of thyroxine so you would feel worse.

    Also it's worth doing a blood test as well to see if your T4 is converting into T3 otherwise you'll feel very poorly like you have been feeling.

  7. #7
    Junior Member Achievements:
    3 months registered500 Experience PointsTagger First Class
    Awards:
    Activity Award
    skyblue's Avatar

    Join Date
    Dec 2011
    Posts
    12
    Country
    UK
    Gender
    Female
    evryone will see how i go... and i will definately go back if no improvement...now got banging headache since yesterday which nothing will shift, im usually fit and healthy, life and soul, now everyone sick of me moaning... even getting on my own nerves

    thanks sky

    no have not changed the way i take my tabs i take after breakfast

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 08:09 AM.